MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Lot Number 0030917759
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.The 4.0 x 38 mm synergy xd drug-eluting stent was selected for use.Before entering the body, the stent came off the balloon.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The synergy xd mr us 4.00 x 38mm stent delivery system was returned for analysis.Visual inspection revealed no issues with the hyptube shaft, outer/mid shaft section, or the inner lumen of the device.Microscopic examination revealed no issues with the stent profile, balloon profile, stent positioning, or tip profile.The undamaged crimped stent od (outer diameter) was measured within max crimped stent profile measurement.No device issues were identified during returned product analysis.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18000449
Report Number2124215-2023-59268
Device Sequence Number18051794
Product Code NIQ
UDI-Device Identifier08714729981176
UDI-Public08714729981176
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2025
Device Lot Number0030917759
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer01/12/2024
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown